# SDR UPS96520239

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  IN CABIN, EMERGENCY EXIT LIGHT ASSY HAS SEVERAL BURNED OUT BULBS.  RELAMPED ASSY. - TESTED NORMALLY.
